# SDR AALA20031285

- Difficulty date: November 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 718435
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IAD  T646/14 EN ROUTE MIA-YYZ AIRCRAFT LOST OIL PRESSURE AND QUANTITY IN NUMBER ONE ENGINE. LANDED AT IAD WITHOUT INCIDENT. REPLACED NUMBER ONE ENGINE. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
